# SDR YENA20100314036

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 10,741 hours, 6,533 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 70265421901
- Part serial: 06025964
- Condition: Failed
- Location: Nr 1 Mau
- Part time: 10,741 hours, 6,533 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT JB1306 EMERGENCY WAS DECLARED AVNX MAU 1A FAIL ON APPROACH INTO JFK AT 17000 MSL.  REMOVED AND REPLACED MAU 1 NIC 1 PROC CARD REF 31-41-04, AFTER FOLLOWING FIM TASK 45-45-00-710-939-1 AND FIM TAK 31-42-00-810-808A.  OPS CHECK OK, REFERENCE LOG 710936.
